MathSciNet Relay Station
MathSciNet bibliographic data
MR2170862 90C26 (90C30)
Wang, Yanjun; Liang, Zhian A deterministic global optimization algorithm for generalized geometric programming. Appl. Math. Comput. 168 (2005), no. 1, 722–737.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement